Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Bruising easily on clopidogren and aspirin

(4 Posts)
Elliefaith Thu 03-Apr-14 21:20:36

I started taking clopidogren and aspirin at the weekend but have had some serious bruising. Pharmacist worried about me taking them both together. Saw GP and had a blood test, clotting ok so have been told to keep taking them. Woke up this morning with another couple of bruises so missed today's dose as well as yesterday's due to fear. Waiting for consultant to phone me re next step and seeing different GP in the morning for reassurance. Anyone's had similar experience who can put my mind at rest?

FabULouse Thu 03-Apr-14 21:22:26

Message deleted by MNHQ. Here's a link to our Talk Guidelines.

Elliefaith Thu 03-Apr-14 21:29:30

I had a TIA at the end of last year.

Musicaltheatremum Thu 03-Apr-14 21:43:41

Well at least they are working. My understanding is that it is aspirin and dipyridamole or clopidogrel only. The bruising is due to the platelets being affected. Consultant my have a good reason for you being on both. You will bruise but that is because the drugs are doing their job.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: